Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 255, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Aug 7, 2011, 9:34 PM CDT for 6 counties in Nebraska. It was in force for 56 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2011, 9:34 PM CDT (02:34 UTC)
- Expired
- Aug 7, 2011, 10:30 PM CDT
- In force
- 56 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Boyd County, NE, Garfield County, NE, Holt County, NE, Keya Paha County, NE, Rock County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 162 km from the middle of the area, began a volume at 02:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 9:35 PM CDT | TSTM WND GST 58 | 2 Nw Oneill, NE | |
| Aug 7, 9:58 PM CDT | TSTM WND GST 70 | 6 W Atkinson, NE | TRAINED SPOTTER REPORTED 60 TO 70 MPH WINDS 6 MILES WEST OF ATKINSON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 7, 2:58 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
| Aug 7, 7:49 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.6 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2434 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 359 m²/s²
- 0-3 km storm-relative helicity
- 467 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
093
WUUS53 KLBF 080234
SVRLBF
NEC015-071-089-103-149-183-080330-
/O.NEW.KLBF.SV.W.0255.110808T0234Z-110808T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
934 PM CDT SUN AUG 7 2011
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BOYD COUNTY IN NORTH CENTRAL NEBRASKA...
NORTHERN GARFIELD COUNTY IN NORTH CENTRAL NEBRASKA...
HOLT COUNTY IN NORTH CENTRAL NEBRASKA...
EASTERN KEYA PAHA COUNTY IN NORTH CENTRAL NEBRASKA...
ROCK COUNTY IN NORTH CENTRAL NEBRASKA...
NORTHERN WHEELER COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 1030 PM CDT
* AT 929 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM GROSS TO ONEILL TO 7 MILES
SOUTHWEST OF SWAN LAKE...AND MOVING EAST AT 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
LYNCH...CHAMBERS...REDBIRD STATE WILDLIFE MANAGEMENT AREA...
INMAN...MONOWI...PAGE...GOOSE LAKE STATE WILDLIFE MANAGEMENT
AREA...EWING...FOUR CORNERS...KNIEVELS CORNER AND HIGHWAY 281 MILE
MARKER 170.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
THESE STORMS HAVE A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
INTENSE SQUALL LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES IN
ADDITION TO WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT
IMMEDIATELY LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON
THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE
POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
&&
LAT...LON 4185 9830 4209 9922 4210 9956 4258 9953
4300 9956 4301 9881 4299 9849 4295 9846
4292 9836 4288 9830 4197 9828
TIME...MOT...LOC 0233Z 279DEG 52KT 4294 9850 4243 9865
4207 9902
WIND...HAIL 70MPH 1.00IN
$$
BUTTLER2 follow-up statements
497
WWUS53 KLBF 080310
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1010 PM CDT SUN AUG 7 2011
NEC015-071-089-103-149-183-080330-
/O.CON.KLBF.SV.W.0255.000000T0000Z-110808T0330Z/
BOYD NE-GARFIELD NE-HOLT NE-KEYA PAHA NE-ROCK NE-WHEELER NE-
1010 PM CDT SUN AUG 7 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
WHEELER...ROCK...EASTERN KEYA PAHA...HOLT...NORTHEASTERN GARFIELD AND
BOYD COUNTIES UNTIL 1030 PM CDT...
AT 1005 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF MONOWI TO PAGE TO 7 MILES WEST OF
FOUR CORNERS...MOVING EAST AT 55 MPH.
LOCATIONS IMPACTED INCLUDE...
EWING...FOUR CORNERS AND KNIEVELS CORNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4185 9830 4209 9922 4210 9956 4258 9953
4300 9956 4301 9881 4299 9849 4295 9846
4292 9836 4288 9830 4197 9828
TIME...MOT...LOC 0309Z 284DEG 48KT 4289 9831 4239 9828
4197 9861
WIND...HAIL 70MPH <.75IN
$$
BUTTLER428
WWUS53 KLBF 080328
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1028 PM CDT SUN AUG 7 2011
NEC015-071-089-103-149-183-080337-
/O.EXP.KLBF.SV.W.0255.000000T0000Z-110808T0330Z/
BOYD NE-GARFIELD NE-HOLT NE-KEYA PAHA NE-ROCK NE-WHEELER NE-
1028 PM CDT SUN AUG 7 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WHEELER...ROCK...
EASTERN KEYA PAHA...HOLT...NORTHEASTERN GARFIELD AND BOYD COUNTIES
WILL EXPIRE AT 1030 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS HOLT...BOYD AND WHEELER
COUNTIES THROUGH MIDNIGHT CDT. GUSTY WINDS TO 50 MPH ARE STILL
POSSIBLE OVER PORTIONS OF THE EASTERN SANDHILLS AND PORTIONS OF
NORTH CENTRAL NEBRASKA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTH PLATTE.
LAT...LON 4185 9830 4209 9922 4210 9956 4258 9953
4300 9956 4301 9881 4299 9849 4295 9846
4292 9836 4288 9830 4197 9828
TIME...MOT...LOC 0327Z 284DEG 48KT 4283 9799 4233 9797
4191 9830
$$
BUTTLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 3:30 PM CDT, 6 hours 4 minutes earlier.
Area forecast discussion, Aug 7, 3:30 PM CDT, 6 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 330 PM CDT SUN AUG 7 2011 .SYNOPSIS... ON GOING CONVECTION THIS MORNING SHOULD CLEAR OUT THE ATMOSPHERE ACROSS CENTRAL SECTIONS. THIS WILL RESULT IN BEST CHANCES FOR AFTERNOON THUNDERSTORMS ACROSS THE WEST AS A SHORT WAVE APPROACHES. DON/T SEE WIDESPREAD COVERAGE THIS AFTERNOON BUT MODELS AGREE ON WIDESPREAD SHOWERS AND THUNDERSTORMS TUESDAY NIGHT AND MUCH OF WEDNESDAY. FLAT ZONAL FLOW WITH A SERIES OF SHARP SHORT WAVES CAN BE SEEN THROUGH MID WEEK...BY FRIDAY HEIGHTS BUILD ACROSS THE ROCKIES AND BRING COOLER AND LESS ACTIVE WEATHER IN THE EXTENDED. && .SHORT TERM... OVERNIGHT AND TODAY...THIS MORNING THE THUNDERSTORMS HAVE NOT GIVEN UP...EVEN IN THE AREAS WHERE THUNDERSTORMS BROUGHT 70+ MPH WINDS AND RAIN. WATCH WAS CLEARED AT 3 AM AND WHILE THERE IS NO SEVERE THREAT...THE STORMS CONTINUE EAST OF HIGHWAY 83. WATER VAPOR AND REGIONAL RADAR SHOW SHOWERY ACTIVITY TO OUR WEST AND THIS WILL SPREAD ACROSS THE AREA THIS MORNING WHICH WILL HAVE A MINOR IMPACT ON TEMPERATURES THIS MORNING. CLOUD COVER AND NORTH WINDS ALSO KEEP A LID ON WARMING UP AND THE CHANCE OF THUNDERSTORMS. THE CAPE IS PUSHED OUT THIS EVENING AS A FRONT SETTLES SOUTH. MODELS DISAGREE ON STORMS FOR THIS AFTERNOON BUT KEPT ACTIVITY IN THE FORECAST. TUESDAY...THE FRONT MAKES A RUN TO THE NORTH WITH SOUTHEAST WINDS BRINGING MOISTURE AND INSTABILITY. THUNDERSTORMS ARE EXPECTED TO DEVELOP IN THE UPSLOPE AREAS AROUND THE PANHANDLE AND THEN CONTINUE INTO THE OVERNIGHT ACROSS MUCH OF THE CWA. WEDNESDAY...A THUNDERSTORM COMPLEX WILL BE ON GOING IN THE EARLY AM AND CONTINUE INTO MUCH OF THE DAY. THIS WILL MAKE WEDNESDAY A VERY COOL DAY AND HAVE LOWERED TEMPERATURES SOME 10 DEGREES BELOW NORMAL. THURSDAY...IT APPEARS AN MCS MAY BE ORGANIZED SOUTH OF US IN KANSAS AND NORTH OF US IN SOUTH DAKOTA. IN BETWEEN THE TWO WE MAY SEE A NORMAL DAY WITH TEMPERATURES IN THE 80S AND A CHANCE OF THUNDERSTORMS GENERALLY AREA WIDE THOUGH THUNDERSTORMS ARE MOST LIKELY NEAR NORTHERN NEBRASKA ALONG THE STATE LINE. .EXTENDED TERM... MODELS BUILD A RIDGE TO OUR WEST BRINGING SLIGHTLY BELOW NORMAL TEMPERATURES FRIDAY AND THEN NEAR NORMAL TEMPERATURES INTO THE WEEKEND. A COLD FRONT WILL MOVE THROUGH THURSDAY NIGHT AND BRING GENERALLY DRY CONDITIONS FRIDAY THROUGH SUNDAY. && .AVIATION... VFR IS EXPECTED MOST AREAS TODAY AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED TO EXIT THE FCST AREA BETWEEN 12Z AND 15Z FROM WEST TO EAST. THEREAFTER ISOLATED THUNDERSTORMS MAY POP UP DURING THE MORNING AND AFTERNOON. MORE ORGANIZED SCATTERED THUNDERSTORM DEVELOPMENT MAY ORGANIZE ACROSS NORTHWEST NEBRASKA THIS AFTERNOON WHICH WILL MOVE SOUTHEAST THROUGH THE SANDHILLS AND INTO SOUTH CENTRAL NEBRASKA THIS EVENING. THUNDERSTORM DEVELOPMENT APPEARS UNLIKELY AFTER 06Z TONIGHT WITH VFR THROUGHOUT THE FCST AREA. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM/EXTENDED...HIRSCH AVIATION...CDC
Hazardous weather outlook, Aug 7, 3:27 PM CDT, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 327 PM CDT SUN AUG 7 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-082030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 327 PM CDT SUN AUG 7 2011 /227 PM MDT SUN AUG 7 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF WESTERN AND NORTH CENTRAL NEBRASKA THROUGH THIS EVENING. THESE STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE. DISCRETE STORMS ARE EXPECTED OVER THE PANHANDLE AND INTO WESTERN NEBRASKA...THEN SHOULD CONGEAL INTO A CLUSTER OF STORMS THIS EVENING OVER CENTRAL NEBRASKA. PRIMARY THREATS WITH THESE STORMS WILL BE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS ARE ALSO POSSIBLE ON MONDAY IN LOCATIONS EAST OF HIGHWAY 83...WHILE ON TUESDAY THE THREAT WILL RETURN FOR MUCH OF WESTERN NEBRASKA. STORMS ARE EXPECTED TO DEVELOP LATE IN THE AFTERNOON OR EARLY EVENING AND COULD POSSIBLY CONTINUE THROUGH THE OVERNIGHT HOURS. LARGE HAIL AND WIND DAMAGE ARE THE SEVERE WEATHER CONCERN. WEDNESDAY AND THURSDAY...CONDITIONS REMAIN FAVORABLE FOR SEVERE THUNDERSTORM DEVELOPMENT. WINDS ALOFT WILL CONTINUE STRONG AND A STATIONARY FRONT WILL MEANDER NORTH AND SOUTH ACROSS KANSAS AND SOUTHERN NEBRASKA THROUGH THE NEBRASKA PANHANDLE PROVIDING FOCUS FOR STORM DEVELOPMENT AS A SERIES OF UPPER LEVEL DISTURBANCE MOVE THROUGH THE CENTRAL PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE ACROSS MUCH OF THE AREA THROUGH THIS EVENING. IN ADDITION...ANY REPORTS OF SEVERE WEATHER OR RAINFALL REPORTS WOULD BE APPRECIATED. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE BROOKS
In the hours before
Local storm report, Aug 7, 8:38 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
838 PM CDT SUN AUG 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM TSTM WND GST 4 ENE JOHNSTOWN 41.68N 101.76W
08/07/2011 M67 MPH ARTHUR NE AWOS
&&
BROOKSLocal storm report, Aug 7, 8:38 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED FOR LOCATION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
838 PM CDT SUN AUG 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM TSTM WND GST 4 ENE JOHNSTOWN 42.59N 99.98W
08/07/2011 M67 MPH BROWN NE AWOS
&&
BROOKSLocal storm report, Aug 7, 8:43 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
843 PM CDT SUN AUG 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 PM TSTM WND GST 4 ENE JOHNSTOWN 42.59N 99.98W
08/07/2011 M71 MPH BROWN NE AWOS
&&
BROOKSLocal storm report, Aug 7, 9:09 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
909 PM CDT SUN AUG 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM HAIL HERSHEY 41.16N 101.00W
08/07/2011 M1.25 INCH LINCOLN NE TRAINED SPOTTER
SPOTTER REPORTED HALF-DOLLAR SIZED HAIL ON THE WEST SIDE
OF HERSHEY.
0620 PM HAIL 7 SE NORTH PLATTE 41.06N 100.68W
08/07/2011 E1.00 INCH LINCOLN NE PUBLIC
GROUND COVERED WITH HAIL...LARGEST WAS QUARTERS.
0624 PM HAIL 10 SE ROSCOE 41.03N 101.46W
08/07/2011 M1.00 INCH KEITH NE PUBLIC
PUBLIC REPORTED QUARTER SIZED HAIL 10 SE OF ROSCOE.
0732 PM HAIL 3 SW KILGORE 42.91N 101.00W
08/07/2011 M2.75 INCH CHERRY NE LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED GOLF BALL AND BASEBALL SIZED
HAIL 3 MILES SOUTHWEST OF KILGORE...ABOUT 2 MILES SOUTH
OF HIGHWAY 20.
0733 PM HAIL 4 NW KILGORE 42.98N 101.01W
08/07/2011 M2.75 INCH CHERRY NE PUBLIC
PUBLIC REPORTED GOLF BALL AND BASEBALL SIZED HAIL 4 MILES
NORTHWEST OF KILGORE.
0735 PM TSTM WND DMG 5 S KILGORE 42.87N 100.96W
08/07/2011 CHERRY NE PUBLIC
PUBLIC REPORTED THAT A TREE WENT THROUGH A HOUSE 5 MILES
SOUTH OF KILGORE. ALSO REPORTED POWERLINES AND OTHER
TREES DOWN.
0745 PM FUNNEL CLOUD VALENTINE 42.87N 100.55W
08/07/2011 CHERRY NE LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED A FUNNEL CLOUD JUST SOUTH OF
VALENTINE. PRECISE LOCATION UNKNOWN.
0801 PM TSTM WND GST VALENTINE 42.87N 100.55W
08/07/2011 M58.00 MPH CHERRY NE ASOS
VALENTINE ASOS REPORTED THUNDERSTORM WIND GUST OF 58 MPH.
0802 PM TSTM WND GST VALENTINE 42.87N 100.55W
08/07/2011 M77.00 MPH CHERRY NE ASOS
VALENTINE ASOS REPORTED A THUNDERSTORM WIND GUST TO 77
MPH.
0825 PM TSTM WND GST 4 ENE JOHNSTOWN 42.59N 99.98W
08/07/2011 M62.00 MPH BROWN NE AWOS
0838 PM TSTM WND GST 4 ENE JOHNSTOWN 41.68N 101.76W
08/07/2011 M67.00 MPH ARTHUR NE AWOS
0842 PM TSTM WND GST 4 ENE JOHNSTOWN 42.59N 99.98W
08/07/2011 M71.00 MPH BROWN NE AWOS
&&
BHIRSCHLocal storm report, Aug 7, 9:33 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
933 PM CDT SUN AUG 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 PM FUNNEL CLOUD 2 W ONEILL 42.46N 98.69W
08/07/2011 HOLT NE TRAINED SPOTTER
TRAINED SPOTTERS REPORTED A WALL CLOUD BETWEEN ONEILL AND
EMMET.
&&
CVPLocal storm report, Aug 7, 9:34 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
934 PM CDT SUN AUG 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 PM TSTM WND GST ATKINSON 42.53N 98.98W
08/07/2011 M60 MPH HOLT NE PUBLIC
PUBLIC REPORTED 60 MPH WIND GUSTS IN ATKINSON.
&&
CVPThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 7:39 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 66 min |
| Aug 7, 8:10 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha, Rock | 50 min |
| Aug 7, 8:49 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Brown, Holt, Keya Paha, Rock | 56 min |
| Aug 8, 4:35 PM CDT | Severe Thunderstorm Warning | LBF | Chase | 40 min |
| Aug 8, 5:21 PM CDT | Severe Thunderstorm Warning | LBF | Keith | 39 min |
| Aug 8, 5:53 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 52 min |
| Aug 8, 6:08 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 52 min |
| Aug 8, 6:31 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Lincoln, Perkins | 74 min |
| Aug 8, 6:46 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 44 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.